International Mathematical Forum

Online Edition, Vol. 9, 2014, no. 13-16

Inaam Mohammed Ali Hadi, Muna Abbas Ahmed
      Coextending modules
      International Mathematical Forum, Vol. 9, 2014, no. 13, 579-592
      http://dx.doi.org/10.12988/imf.2014.4236

Mousa Jaber Abu Elshour
      Asymptotic behavior of solutions of nonautonomous ordinary differential equations of n-th order
      International Mathematical Forum, Vol. 9, 2014, no. 13, 593-604
      http://dx.doi.org/10.12988/imf.2014.4235

S. M. Amer, Mona F. El-Wakeel
      Some recurrence relations between the single, double and triple moments of order statistics from inverted gamma distribution and its characterizations
      International Mathematical Forum, Vol. 9, 2014, no. 13, 605-620
      http://dx.doi.org/10.12988/imf.2014.4230

T. Bayartugs, Ch. Battuvshin, R. Enkhbat
      Quadratic optimization over a polyhedral set
      International Mathematical Forum, Vol. 9, 2014, no. 13, 621-629
      http://dx.doi.org/10.12988/imf.2014.4234

M. A. Hebeshi
      L-fuzzy multivalued mapping
      International Mathematical Forum, Vol. 9, 2014, no. 13, 631-638
      http://dx.doi.org/10.12988/imf.2014.310186

Liu Wei, Long Yao
      Finite groups with NR-subgroup
      International Mathematical Forum, Vol. 9, 2014, no. 13, 639-649
      http://dx.doi.org/10.12988/imf.2014.4233

Mashhour I.M. Al Ali Bani-Ata, Fethi Bin Muhammad Belgacem, Abdulhamid Al-ibrahim
      On geometric hyper-structures
      International Mathematical Forum, Vol. 9, 2014, no. 14, 651-659
      http://dx.doi.org/10.12988/imf.2014.312232

Shoetsu Ogata
      Nef and big divisors on toric weak Fano 3-folds
      International Mathematical Forum, Vol. 9, 2014, no. 14, 661-675
      http://dx.doi.org/10.12988/imf.2014.4231

Mujeeb Ur Rahman, Muhammad Sarwar
      Fixed point results in dislocated quasi metric spaces
      International Mathematical Forum, Vol. 9, 2014, no. 14, 677-682
      http://dx.doi.org/10.12988/imf.2014.4226

Farshid Manshoor, Farhad Manshoor
      Another generalization of the m-topology
      International Mathematical Forum, Vol. 9, 2014, no. 14, 683-688
      http://dx.doi.org/10.12988/imf.2014.415

B. G. Akuchu
      On a reversed Maruster-type inequality and strong convergence of the Mann iterative sequence for demicontractive maps in Hilbert spaces
      International Mathematical Forum, Vol. 9, 2014, no. 14, 689-693
      http://dx.doi.org/10.12988/imf.2014.39184

Notice
      Retraction notice
      International Mathematical Forum, Vol. 9, 2014, no. 14, 695
      http://dx.doi.org/10.12988/imf.2014.371

M. Baniasadi Moghadam, O. Rabiei Motlagh, H. M. Mohammadi Nezhad
      The control of an infectious disease in a two stages SIRS model with a dual vaccination program
      International Mathematical Forum, Vol. 9, 2014, no. 14, 697-712
      http://dx.doi.org/10.12988/imf.2014.4349

Nil Kofoglu
      Torsion of a union curve and union torsion of a curve in a Weyl space
      International Mathematical Forum, Vol. 9, 2014, no. 15, 713-724
      http://dx.doi.org/10.12988/imf.2014.4463

Zamir Selko
      Convergence theorems for Pettis integral of functions taking values in locally convex spaces
      International Mathematical Forum, Vol. 9, 2014, no. 15, 725-731
      http://dx.doi.org/10.12988/imf.2014.4344

Sidy Demba Toure, Khady Diop, Sidy Mohamed Ould Mohamed, Mamadou Sanghare
      A characterization of duo-rings in which every Dedekind finite module is finitely generated
      International Mathematical Forum, Vol. 9, 2014, no. 15, 733-736
      http://dx.doi.org/10.12988/imf.2014.4352

Zhaoli Ma, Lin Wang
      Strong and \Delta−convergence for total asymptotically nonexpansive nonself mappings in CAT(0) spaces
      International Mathematical Forum, Vol. 9, 2014, no. 15, 737-752
      http://dx.doi.org/10.12988/imf.2014.4339

Fan Zhang, Wei-Mao Qian
      Bounds for the arithmetic mean in terms of the Neuman, harmonic and contraharmonic means
      International Mathematical Forum, Vol. 9, 2014, no. 16, 753-762
      http://dx.doi.org/10.12988/imf.2014.4343

Section on Mathematical Education

Olga Kosheleva, Vladik Kreinovich
      For each mathematical statement, only finitely many of its generalizations are useful: a formal proof of E. Bishop's idea
      International Mathematical Forum, Vol. 9, 2014, no. 16, 763-766
      http://dx.doi.org/10.12988/imf.2014.4346

Olga Kosheleva, Vladik Kreinovich
      Simpler-to-describe cases are often more difficult to prove: a possible explanation
      International Mathematical Forum, Vol. 9, 2014, no. 16, 767-772
      http://dx.doi.org/10.12988/imf.2014.4338